In the article, “First-Line PARP Inhibitors—Emerging Side Effects Require Caution: A Case of PARPi-Induced Pneumonitis,” by Alistair McLaren, Douglas Cartwright, Ewen Ross, and Patricia Roxburgh (Journal of Immunotherapy and Precision Oncology. Published online April 15, 2021. https://doi.org/10.36401/JIPO-20-33), the text states that pneumonitis is not listed as a side effect in the summary of product characteristics for niraparib. On April 23, 2021, the manufacturer of the branded niraparib product, Zejula (GlaxoSmithKline, GSK), informed the editors that pneumonitis was added to the summary of product characteristics for niraparib in July 2020. GSK shared that “Trial publications generally only report incidence of key side effects with incidence above 5-10% and therefore this rare side effect may have been missed in peer review material.” Therefore, the following corrections have been made in the article.

In the Abstract, the third sentence, “However, pneumonitis is not listed as a side effect in the summary of product characteristics, or reported in phase III trials (PRIMA or NOVA),” has been corrected to “However, grade ≥ III pneumonitis was not reported in phase III trials (PRIMA or NOVA).”

In the Introduction, the third sentence, “Although fatigue, bone marrow suppression, and vomiting are well-recognized side effects of PARPi[1–3] (olaparib, niraparib, and rucaparib), pneumonitis is rare, being reported only in the summary of product characteristics for olaparib.[2]” has been corrected to “Although fatigue, bone marrow suppression, and vomiting are well-recognized side effects of PARPi[1–3] (olaparib, niraparib, and rucaparib), pneumonitis is rare.”

In the Discussion, third paragraph, the fourth sentence, “Beyond this, in further phase III trials[8,9] there were no cases of pneumonitis” has been changed to “Beyond this, in further phase III trials[8,9] there were no cases of grade ≥ III pneumonitis.”

In the Conclusion, the first sentence, “This case report is the first real-world example of pneumonitis induced by niraparib that can be found in the literature,” has been corrected to “This case report is the first real-world example of life-threatening pneumonitis induced by niraparib that can be found in the literature.”